# SDR DALA2021092705783

- Difficulty date: September 22, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION IN STRG LBL16.10 AND STA 1470 AT AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00380: STRG LBL16.10 AND STA 1470 AT AFT CARGO WAS REPAIRED PER B757-200 SRM. (1957353)
